메뉴 건너뛰기




Volumn 72, Issue 3, 1999, Pages 349-366

Alternating direction implicit methods for two-dimensional diffusion with a non-local boundary condition

Author keywords

2D diffusion equation; ADI schemes; Finite difference method; Non local boundary value problems; Numerical integration

Indexed keywords

BOUNDARY CONDITIONS; BOUNDARY VALUE PROBLEMS; DIFFUSION; FINITE DIFFERENCE METHOD; OPTICAL RESONATORS; PARTIAL DIFFERENTIAL EQUATIONS;

EID: 0003071909     PISSN: 00207160     EISSN: None     Source Type: Journal    
DOI: 10.1080/00207169908804858     Document Type: Article
Times cited : (32)

References (20)
  • 1
    • 0003017084 scopus 로고
    • A finite difference solution to an inverse problem determining a control function in a parabolic partial differential equation
    • Wang, S. and Lin, Y. (1989). A finite difference solution to an inverse problem determining a control function in a parabolic partial differential equation, Inverse Problems, 5, 631-640.
    • (1989) Inverse Problems , vol.5 , pp. 631-640
    • Wang, S.1    Lin, Y.2
  • 2
    • 0022709536 scopus 로고
    • Diffusion subject to the specification of mass
    • Cannon, J. R. and van der Hoek, J. (1986). Diffusion subject to the specification of mass, J. Math. Anal. Appl., 115, 517-529.
    • (1986) J. Math. Anal. Appl. , vol.115 , pp. 517-529
    • Cannon, J.R.1    Van Der Hoek, J.2
  • 3
    • 0023364649 scopus 로고
    • A Galerkin procedure for the diffusion equation subject to the specification of mass
    • Cannon, J. R., Prez-Esteva, S. and van der Hoek, J. (1987). A Galerkin procedure for the diffusion equation subject to the specification of mass, Siam. J. Num. Anal., 24, 499-515.
    • (1987) Siam. J. Num. Anal. , vol.24 , pp. 499-515
    • Cannon, J.R.1    Prez-Esteva, S.2    Van Der Hoek, J.3
  • 4
    • 0039631111 scopus 로고
    • Implicit finite difference schemes for the diffusion of mass in porous media
    • (Edited by Noye, B. J.) North Holland
    • Cannon, J. R. and van der Hoek, J. (1982). Implicit finite difference schemes for the diffusion of mass in porous media, Numerical Solutions of Partial Differential Equations (Edited by Noye, B. J.) North Holland, pp. 527-539.
    • (1982) Numerical Solutions of Partial Differential Equations , pp. 527-539
    • Cannon, J.R.1    Van Der Hoek, J.2
  • 5
    • 38249004707 scopus 로고
    • On the numerical solution of diffusion subject to the specification of mass
    • Cannon, J. R. and Matheson, A. (1993). On the numerical solution of diffusion subject to the specification of mass, International Journal of Engineering Science, 31, 347-355.
    • (1993) International Journal of Engineering Science , vol.31 , pp. 347-355
    • Cannon, J.R.1    Matheson, A.2
  • 6
    • 0025545369 scopus 로고
    • An implicit finite difference scheme for the diffusion equation subject to mass specification
    • Cannon, J. R., Lin, Y. and Wang, S. (1990). An implicit finite difference scheme for the diffusion equation subject to mass specification, International Journal of Engineering Science, 28, 573-578.
    • (1990) International Journal of Engineering Science , vol.28 , pp. 573-578
    • Cannon, J.R.1    Lin, Y.2    Wang, S.3
  • 7
    • 0009259233 scopus 로고
    • A decreasing property of solutions of a parabolic equation with applications in thermoelasticity and other theories
    • Day, W. A. (1983). A decreasing property of solutions of a parabolic equation with applications in thermoelasticity and other theories, Q. Appl. Math., 41, 475-486.
    • (1983) Q. Appl. Math. , vol.41 , pp. 475-486
    • Day, W.A.1
  • 8
    • 0002058827 scopus 로고
    • The numerical solution of parabolic and elliptic differential equations
    • Peaceman, D. and Rachford, H. R. (1955). The numerical solution of parabolic and elliptic differential equations, J. Soc. Indust. App. Math., 3, 28-41.
    • (1955) J. Soc. Indust. App. Math. , vol.3 , pp. 28-41
    • Peaceman, D.1    Rachford, H.R.2
  • 9
    • 84967782959 scopus 로고
    • On the numerical solution of heat conduction problem in two and three space variables
    • Douglas, J. and Rachford, H. (1956). On the numerical solution of heat conduction problem in two and three space variables, Trans. Amer. Math. Soc., 82, 421-439.
    • (1956) Trans. Amer. Math. Soc. , vol.82 , pp. 421-439
    • Douglas, J.1    Rachford, H.2
  • 10
    • 0003095767 scopus 로고
    • Improved forms of the alternating direction implicit methods of Douglas and Rachford for solving parabolic and elliptic equations
    • Mitchell, A. R. and Fairweather, G. (1964). Improved forms of the alternating direction implicit methods of Douglas and Rachford for solving parabolic and elliptic equations, Numer. Maths., 6, 285-292.
    • (1964) Numer. Maths. , vol.6 , pp. 285-292
    • Mitchell, A.R.1    Fairweather, G.2
  • 12
    • 0004014668 scopus 로고
    • Methods for the numerical solution of partial differential equations
    • Ed. Bellman, R., American Elsevier Publishing Company, 16, New York
    • van Rosenberg, D. U. (1969). Methods for the numerical solution of partial differential equations, Modern Analytic and Computational Methods in Science and Mathematics, Ed. Bellman, R., American Elsevier Publishing Company, 16, New York.
    • (1969) Modern Analytic and Computational Methods in Science and Mathematics
    • Van Rosenberg, D.U.1
  • 13
    • 0346819729 scopus 로고
    • Modified locally one-dimemsional methods for parabolic partial differential equations in two-space variables
    • Morris, J. L. and Gourlay, A. R. (1973). Modified locally one-dimemsional methods for parabolic partial differential equations in two-space variables, J. Inst. Maths. Applics., 12, 349-353.
    • (1973) J. Inst. Maths. Applics. , vol.12 , pp. 349-353
    • Morris, J.L.1    Gourlay, A.R.2
  • 15
    • 0001642489 scopus 로고
    • A new computational procedure for ADI methods
    • Fairweather, G. and Mitchell, A. R. (1967). A new computational procedure for ADI methods, Siam. J. Num. Anal., 4(2), 163-170.
    • (1967) Siam. J. Num. Anal. , vol.4 , Issue.2 , pp. 163-170
    • Fairweather, G.1    Mitchell, A.R.2
  • 16
    • 49549156305 scopus 로고
    • The modified equation approach to the stability and accuracy analysis of finite difference methods
    • Warming, R. F. and Hyett, B. J. (1974). The modified equation approach to the stability and accuracy analysis of finite difference methods, Journal of Computational Physics, 14(2), 159-179.
    • (1974) Journal of Computational Physics , vol.14 , Issue.2 , pp. 159-179
    • Warming, R.F.1    Hyett, B.J.2
  • 17
    • 0002321978 scopus 로고
    • The solution of the diffusion equation subject to specification of mass
    • Cannon, J. R., Lin, Y. and Matheson, A. (1993). The solution of the diffusion equation subject to specification of mass, Applicable Analysis, 50(2), 1-11.
    • (1993) Applicable Analysis , vol.50 , Issue.2 , pp. 1-11
    • Cannon, J.R.1    Lin, Y.2    Matheson, A.3
  • 19
    • 0025230129 scopus 로고
    • A numerical method for the heat conduction subject to moving boundary energy specification
    • Wang, S. (1990). A numerical method for the heat conduction subject to moving boundary energy specification, Numerical Heat Transfer, 130, 35-38.
    • (1990) Numerical Heat Transfer , vol.130 , pp. 35-38
    • Wang, S.1
  • 20
    • 0000774276 scopus 로고
    • New lod and adi methods for the two dimensional diffusion equation
    • Noye, B. J. and Hayman, K. J. (1994). New lod and adi methods for the two dimensional diffusion equation, Int. J. Comp. Math., 51, 215-228.
    • (1994) Int. J. Comp. Math. , vol.51 , pp. 215-228
    • Noye, B.J.1    Hayman, K.J.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.